MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number ISERT 250 (+23.50 D)
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, a follow-up report will be submitted to the fda with the appropriate manufacturer's codes for - method, results, and conclusion.
 
Event or Problem Description
It was reported that the broken back haptic was noticed upon insertion.The lens was removed and replaced.The incision was enlarged (3.2mm) and 1 suture was placed.Patient outcome and treatment is good.
 
Additional Manufacturer Narrative
Follow-up report #1 is being submitted to fda for the following reasons: additional information not available/included in the initial report - findings from the manufacturer's product/complaint investigation, as noted below: the product was not returned for the investigation.Investigation on the lens and injector could not be performed.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.From our investigation, we believe this issue is not product related.Additional information not available/included in the initial report - added "company representative".Noted this is follow-up #1.Noted reason for follow-up is "additional information" added manufacturer's codes for: method; results; and, conclusion.Additional information not available/included in the initial report - risk analysis conducted on the product line and failure code, as noted below: a review of the most recent complaint trending data indicates no significant trends have been identified at this time, and no capa is required as part of product evaluation.This event can now be considered closed.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key7745312
Report Number3006723646-2018-00014
Device Sequence Number13804108
Product Code HQL
UDI-Device Identifier04547480480855
UDI-Public04547480480855
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberISERT 250 (+23.50 D)
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;